About once every two months for about a week or so, I can't stand to look at food and sometimes instantly vomit when I put it in my mouth. I have constant diarrhea, and then after a while it goes away. When this happens, I have increased thirst, blurry vision and chest palpitations. Also, a large portion of my left leg is numb, and sometimes I wake up in the middle of the night with numbness in my toes. Some of my menstrual cycles are normal, but in some cases I have collapsed and even fainted from the pain. There is occasionally a sharp pain in my right side before I start my cycle that is completely debilitating.
I have been tested for diabetes and thyroid disorders and nothing seems to be wrong, and I've been given antibiotics for giadiasis (which did nothing). I have only been told that I have a urinary track infection, but obviously there is a lot more to it than that. I have no idea what is going on, so I've turned to this forum for help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.